# SDR DALA2021080304395

- Difficulty date: May 24, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 68,203 hours, 29,130 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1640 S14r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 ERA 591809-14AD ISSUED FOR REPAIR TO STA 1640 RHS AT STR 14R. A LONG CRACK WAS FOUND AFFECTING THE STA 1640 FRAME INNER CHORD, JUST BELOW STRINGER I-14F RH SIDE. CORRECTIVE ACTION: REF ERA 591809-14AD. (1818704)
